MAUDE Adverse Event Report: DEPUY IRELAND 9616671 RECLAIM DISMBLY TRQ SHFT 75MM; RECLAIM INSTRUMENTS : TORQUE DEVICES

DEPUY IRELAND 9616671 RECLAIM DISMBLY TRQ SHFT 75MM; RECLAIM INSTRUMENTS : TORQUE DEVICES
Catalog Number 297500725
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the 75mm torque shaft was sent to hospital with a part broken off in it.
 
Additional Manufacturer Narrative
Examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .
 
Additional Manufacturer Narrative
Investigation summary : examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
RECLAIM DISMBLY TRQ SHFT 75MM
Common Device Name
RECLAIM INSTRUMENTS : TORQUE DEVICES
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key7921807
Report Number1818910-2018-70871
Device Sequence Number1585645
Product Code LXH
UDI-Device Identifier10603295156109
UDI-Public10603295156109
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number297500725
Device Lot NumberNB13498
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/28/2018
Initial Date Received by Manufacturer 09/19/2018
Supplement Date Received by Manufacturer10/08/2018
10/08/2018
Initial Report FDA Received Date10/01/2018
Supplement Report FDA Received Date10/09/2018
10/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1